# SDR ASOA2014111211631

- Difficulty date: November 7, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 29,224 hours, 26,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD EXTERIOR EMERGENCY LIGHT INOPERATIVE.   R & R THE LAMP IAW AMM 33-51-21.  OPS CHECKED GOOD.
